Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 113, NWS Tallahassee, FL

July 20, 2007Jackson County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 20, 2007, 8:35 PM CDT for Jackson County, Florida. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2007, 8:35 PM CDT (01:35 UTC)
Expired
Jul 20, 2007, 9:30 PM CDT
In force
55 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

County Jackson County, FL

What was reported inside it

TimeReportWhereRemark
Jul 20, 9:15 PM CDTTSTM WND DMG4 Se Campbellton, FLHIGHWAY 73 ...SEVERAL TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.6 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2007-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 235 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2007-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
235 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
2589 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 210135
SVRTAE
FLC063-210230-
/O.NEW.KTAE.SV.W.0113.070721T0135Z-070721T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
835 PM CDT FRI JUL 20 2007

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN JACKSON COUNTY IN THE PANHANDLE OF FLORIDA...

* UNTIL 930 PM CDT

* AT 830 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS       
  WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTH OF CHIPLEY 
  TO BONIFAY...AND MOVING EAST AT 15 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BROWNTOWN BY 850 PM CDT...
  RICHTER CROSSROADS BY 855 PM CDT...
  RAMBO...JACOBS...GLASS AND CAMPBELLTON BY 910 PM CDT...

IN ADDITION TO HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO GROUND 
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY 
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU 
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3100 8549 3083 8560 3080 8530 3100 8523

$$

38-GODSEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 1:54 PM CDT, 6 hours 41 minutes earlier.

Area forecast discussion, Jul 20, 1:54 PM CDT, 6 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
254 PM EDT FRI JUL 20 2007

.SHORT TERM...IMPRESSIVE JULY SHORTWAVE ROTATING INTO THE BASE OF
THE PERSISTENT EASTERN CONUS TROUGH. LINE OF STRONG TO SEVERE
THUNDERSTORMS HAS DEVELOPED AHEAD OF THE SHORTWAVE AND IS PUSHING
SOUTH THROUGH CENTRAL GEORGIA ATTM. PLENTY OF INSTABILITY ACROSS
SOUTH GEORGIA THIS AFTERNOON SHOULD ALLOW THESE STORMS TO CONTINUE
TO MOVE SOUTH INTO THE CWA LATE THIS AFTERNOON INTO THE EVENING.
SOME SEVERE STORMS EXPECTED WITH THIS LINE WITH THE MAIN THREAT
OF DAMAGING WINDS.

EXPECT LINE TO CONTINUE SOUTH OVERNIGHT PUSHING INTO THE PANHANDLE
AND BIG BEND LATE IN THE EVENING OR OVERNIGHT. COULD SEE SOME
STRONG STORMS IN THESE AREAS BUT THREAT NOT QUITE AS GREAT WITH
LOSS OF DAYTIME HEATING AND A BIT LOWER INSTABILITY OVER THE BIG
BEND.

STRONG SHORTWAVE WILL PUSH SOUTH INTO THE COASTAL WATERS SATURDAY
MORNING WITH SOME DRY AIR MOVING INTO THE NORTHERN TWO THIRDS OF
THE CWA. THIS WILL KEEP BEST RAIN CHANCES OVER SOUTHERN PORTIONS OF
THE AREA FOR SATURDAY. BY SUNDAY...DRY AIR WILL STILL BE IN PLACE
OVER MUCH OF CWA...BUT SHORTWAVES CONTINUING TO ROTATE THROUGH
THE BASE OF THE TROUGH WILL PROVIDE A TRIGGER FOR AFTERNOON
CONVECTION OVER MAINLY THE EASTERN PORTION OF THE CWA.

.LONG TERM...BASE OF TROUGH EXPECTED TO CUTOFF BY EARLY NEXT WEEK
AND SLOWLY RETROGRADE WEST THROUGH THE OHIO VALLEY. THIS WILL
CONTINUE TO ALLOW FOR WEAK DISTURBANCE TO MOVE ACROSS THE
AREA...BUT WITH DEEP LAYER MOISTURE A LITTLE BELOW NORMAL...WILL
NOT HAVE MORE THAN CHANCE POPS IN THE FORECAST.

&&

.AVIATION...VFR CONDITIONS CONTINUE AT ALL TERMINALS THIS AFTERNOON.
A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT UNTIL 9 PM EDT FOR MUCH
OF SOUTHWEST AND SOUTH-CENTRAL GA INCLUDING KABY AND JUST NORTH OF
KVLD. LINE OF STORMS WITH THE POTENTIAL FOR DAMAGING STRAIGHT LINE
WINDS AND LARGE HAIL WILL CONTINUE TO MOVE SOUTH ACROSS AL AND GA
INTO THE EARLY EVENING HOURS REACHING KDHN TO KABY DURING THE EARLY
TO MID EVENING. ELSEWHERE LOOK FOR A SCT-BKN CU FIELD WITH MORE
ISOLATED SHOWERS AND STORMS DEVELOPING ALONG THE SEA-BREEZE FROM
KPFN TO KTLH. AREA OF SHOWERS AND STORMS WITH STILL THE CHANCE FOR
GUSTY WINDS AND SMALL HAIL WILL EXPAND SOUTH TOWARD KVLD DURING THE
MIDDLE AND LATE EVENING HOURS. AT THIS TIME GREATEST CHANCE OF
STORMS ACROSS FLORIDA AFTER EARLY EVENING SEA-BREEZE ACTIVITY
DIMINISHES WILL BE FROM KTLH AND EASTWARD ALONG TWEB ROUTE 112
TOWARD JACKSONVILLE. WIDELY SCATTERED SHOWERS AND LIGHTER STORMS ARE
LIKELY TO LINGER WELL INTO THE NIGHT ACROSS THE SOUTHERN FORECAST
AREA.

&&

.MARINE...WINDS AND SEAS TO GENERALLY STAY ON THE MILD SIDE. WILL
SEE AN ACTIVE MORNING OVER THE WATERS WITH CONVECTION AND LOCALLY
HIGHER WINDS AND SEAS.

&&

.FIRE WEATHER...DEWPOINT DROPPED QUICKLY THIS AFTERNOON AS
TEMPERATURES ROSE INTO THE UPPER 90S. THIS ALLOWED RH VALUES TO
DROP INTO THE 20S PROMPTING THE ISSUANCE OF A RED FLAG WARNING FOR
THE INLAND BIG BEND COUNTIES. COOLER TEMPS ON SATURDAY WILL
PREVENT RH VALUES FROM DROPPING AS LOW...SO NO HEADLINES NEEDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  74  92  71  92  71 /  30  40  20  30  30
PANAMA CITY  78  92  76  92  76 /  20  40  20  20  20
DOTHAN       73  93  70  93  69 /  40  20  10  20  20
ALBANY       72  93  71  93  70 /  40  20  10  30  20
VALDOSTA     72  94  70  92  70 /  40  30  20  40  20
CROSS CITY   74  92  72  92  71 /  30  40  30  40  30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING
     ZONES: GADSDEN...JEFFERSON...LEON...MADISON.

GM...NONE.

&&

CAMP/MROCZKA
Hazardous weather outlook, Jul 20, 1:19 PM CDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
219 PM EDT FRI JUL 20 2007

ALZ065>069-FLZ007>019-026>029-034-GMZ730-750-755-765-770-775-
210900-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
219 PM EDT FRI JUL 20 2007 /119 PM CDT FRI JUL 20 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

AN AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE SOUTHEAST ACROSS
ALABAMA THROUGH THE MIDDLE EVENING HOURS BEFORE REACHING NORTHERN
FLORIDA LATE THIS EVENING AND OVERNIGHT. A FEW OF THESE STORMS
MAY BE ON THE STRONG TO SEVERE SIDE WITH DAMAGING STRAIGHT LINE
WINDS AND LARGE HAIL THE GREATEST THREAT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

A DEEPENING UPPER TROUGH AND A SURFACE COLD FRONT WILL BRING A
CHANCE FOR SHOWERS AND THUNDERSTORMS ALONG WITH COOLER AFTERNOON
TEMPERATURES TO THE REGION ON SATURDAY. A FEW OF THE STORMS MAY
STILL BE ON THE STRONG SIDE ALTHOUGH THE GREATER CHANCES FOR
SEVERE THUNDERSTORMS WILL FARTHER SOUTH AND EAST INTO THE FLORIDA
PENINSULA. DRIER AIR WILL FILTER SOUTH ON SUNDAY INTO MONDAY WITH
LIMITED RAINFALL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED ACROSS SOUTHEAST ALABAMA THIS
EVENING.

GAZ120>131-142>148-155>161-210900-
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
219 PM EDT FRI JUL 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST AND SOUTH CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SEVERE THUNDERSTORMS WATCH NUMBER 547 IS IN EFFECT UNTIL 9 PM EDT
THIS EVENING FOR ALL BUT EXTREME SOUTHWEST AND SOUTH-CENTRAL GEORGIA.

A LINE OF SHOWERS AND THUNDERSTORMS IS ANTICIPATED TO MOVE
SOUTHEAST INTO PORTIONS OF SOUTHWEST AND SOUTH-CENTRAL GEORGIA
DURING THE EARLY EVENING HOURS. SOME OF THE THUNDERSTORMS ARE
LIKELY TO BE STRONG TO SEVERE. THE MAIN CONCERN WITH THIS LINE OF
THUNDERSTORMS WILL BE BOWING STORMS SEGMENTS CAPABLE OF PRODUCING
DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. ALTHOUGH THE SEVERE
THUNDERSTORM WATCH IS CURRENTLY IN EFFECT UNTIL 9 PM EDT THERE IS
A CHANCE THAT THE SEVERE THREAT WILL LINGER INTO THE LATE EVENING
HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

A DEEPENING UPPER TROUGH AND A SURFACE COLD FRONT WILL BRING A
CHANCE FOR SHOWERS AND THUNDERSTORMS ALONG WITH COOLER AFTERNOON
TEMPERATURES TO THE REGION ON SATURDAY. A FEW OF THE STORMS MAY
STILL BE ON THE STRONG SIDE ALTHOUGH THE GREATER CHANCES FOR
SEVERE THUNDERSTORMS WILL BE FURTHER SOUTH INTO FLORIDA. DRIER AIR
WILL FILTER SOUTH ON SUNDAY INTO MONDAY WITH LIMITED RAINFALL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND THIS
EVENING.

14-MROCZKA

In the hours before

Special weather statement, Jul 20, 7:13 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
813 PM EDT FRI JUL 20 2007

ALZ066-210100-
DALE-
713 PM CDT FRI JUL 20 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR CENTRAL AND SOUTHERN
DALE COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 800 PM CDT

AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF ENTERPRISE...MOVING SOUTHEAST
AT 10 MPH.

THIS STORM WILL BE NEAR...
  FORT RUCKER BY 730 PM CDT.
  DALEVILLE BY 740 PM CDT.
  NEWTON BY 800 PM CDT.

SMALL HAIL...AND WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

14-MROCZKA
Special weather statement, Jul 20, 7:22 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
822 PM EDT FRI JUL 20 2007

FLZ017-210100-
LEON-
822 PM EDT FRI JUL 20 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHEAST LEON
COUNTY IN NORTH FLORIDA...

* UNTIL 900 PM EDT

AT 818 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES EAST OF TALLAHASSEE...MOVING SOUTH AT 10
MPH.

SMALL HAIL...AND WINDS 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS
ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

85-GIBBS
Special weather statement, Jul 20, 7:40 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
840 PM EDT FRI JUL 20 2007

FLZ007-210130-
INLAND WALTON-
740 PM CDT FRI JUL 20 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WALTON COUNTY IN
NORTH FLORIDA...

* UNTIL 830 PM CDT

AT 736 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF HOWELLS...OR 18 MILES NORTH OF
DE FUNIAK SPRINGS...MOVING EAST AT 15 MPH.

PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS
ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

85-GIBBS
Special weather statement, Jul 20, 7:47 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
847 PM EDT FRI JUL 20 2007

ALZ065-210145-
COFFEE-
747 PM CDT FRI JUL 20 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COFFEE COUNTY...

* UNTIL 845 PM CDT

AT 748 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF ENTERPRISE...MOVING SOUTHEAST AT
10 MPH.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS
ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

85-GIBBS
Special weather statement, Jul 20, 7:53 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
853 PM EDT FRI JUL 20 2007

ALZ068-210200-
GENEVA-
753 PM CDT FRI JUL 20 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GENEVA COUNTY IN
SOUTHEAST ALABAMA...

* UNTIL 900 PM CDT

AT 748 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HOWELLS...OR 18 MILES WEST OF
GENEVA...MOVING EAST AT 10 TO 15 MPH.

WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS
ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

85-GIBBS
Special weather statement, Jul 20, 8:14 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
914 PM EDT FRI JUL 20 2007

FLZ009-210200-
HOLMES-
814 PM CDT FRI JUL 20 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR HOLMES COUNTY IN
NORTH FLORIDA...

* UNTIL 900 PM CDT

AT 812 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GENEVA...MOVING EAST AT 15 MPH.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF TORRENTIAL DOWNPOURS WHICH MAY CAUSE
LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

85-GIBBS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:16 PM CDTSevere Thunderstorm WarningTAEHolmes44 min
Jul 20, 8:51 PM CDTSevere Thunderstorm WarningTAEWashington39 min
Jul 20, 9:31 PM CDTSevere Thunderstorm WarningTAEWashington59 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.